# SDR DALA2024061706140

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 7,911 hours, 909 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 OXYGEN PANEL LATCH BROKEN / LOCATIONS:208. CORRECTIVE ACTION: REPLACED LATCH AND CLOSED PANEL PER A330 AMM 35-21. OK FOR SERVICE. (0393906)
